| Model Number |
MMT-1760KPK |
| Medical Device Problem Code |
Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/17/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had issue with keypad and not resolved by inserting new battery.Customers stated that numbers were not ramping on their own.Customer stated that the scroll bar was not moving with no input.Customer stated that the button was not unresponsive during an easy bolus attempt.No harm requiring medical intervention was reported.The device will be returned for analysis.